# SDR CA151023003

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31146
- Condition: Cracked
- Location: Fuselage
- Part time: 36,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON PRESSURE FLOOR WEB AT BS 460 LBL 9.   REPAIRED IAW REO 601R-53-41-1826.
